# SDR ASAA2023120647612

- Difficulty date: December 6, 2023
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N853VA
- Make and model: Airbus A320-214
- Aircraft serial: 05034
- Aircraft time: 34,713 hours, 11,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E536715000000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM: FLOOR PANEL 231NF- MINIMUM 1 AREA OF DELAMINATION GROUNDED - YES. PANEL DELAMINATION FOUND TO BE OUT OF LIMITS IAW A320 SRM 50-02-00-283-001.PANEL ORDERED ON THIS OPS CARD. PANEL INSTALLATION ON OPS# 35077. RECEIVED PANEL P/N=E5367150000000 PO# 1077312.4
